# SDR DALA2022090705973

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N356DN
- Make and model: Airbus A321-211
- Aircraft serial: 8279
- Aircraft time: 11,796 hours, 5,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LT CLASS 1 MTC MESSAGE ON EPSU BITE TEST. T/S PER A321 AMM 33-51 R/R EPSU NO HELP. R/R DEU-B NO HELP. SUSPECT SLIDE FAULTING. 975334. RMVD L1 DOOR SLIDE REF W/C 2561- 4001LF INSTALLED L1 DOOR SLIDE REF W/C 2561-4001LF OK FOR SVC. (LP# 8989948)
